DOI QR코드

DOI QR Code

SUBADDITIVE SEPARATING MAPS BETWEEN REGULAR BANACH FUNCTION ALGEBRAS

  • Sady, Fereshteh (DEPARTMENT OF MATHEMATICS TARBIAT MODARES UNIVERSITY) ;
  • Estaremi, Yousef (DEPARTMENT OF MATHEMATICS TARBIAT MODARES UNIVERSITY)
  • Published : 2007.11.30

Abstract

In this note we extend the results of [3] concerning subadditive separating maps from A=C(X) to B=C(Y), for compact Hausdorff spaces X and Y, to the case where A and B are regular Banach function algebras(not necessarily unital) with A satisfying Ditkin#s condition. In particular we describe the general form of these maps and get a result on continuity of separating linear functionals.

Keywords

separating maps;regular Banach function algebras;Ditkin's condition;strongly pointwise subadditive map

References

  1. J. Araujo, E. Beckenstein, and L. Narici, Biseparating maps and homeomorphic real- compactifications, J. Math. Anal. Appl. 192 (1995), no. 1, 258-265 https://doi.org/10.1006/jmaa.1995.1170
  2. J. Araujo, K. Jarosz, Automatic continuity of biseparating maps, Studia Math. 155 (2003), no. 3, 231-239 https://doi.org/10.4064/sm155-3-3
  3. H. G. Dales, Banach algebras and automatic continuity, London Mathematical Society Monographs. New Series, 24. Oxford Science Publications. The Clarendon Press, Oxford University Press, New York, 2000
  4. K. Jarosz, Automatic continuity of separating linear isomorphisms, Canad. Math. Bull. 33 (1990), no. 2, 139-144 https://doi.org/10.4153/CMB-1990-024-2
  5. J. Sh. Jeang and N. Ch. Wong, Disjointness preserving Fredholm linear operators of $C_0$(X), J. Operator Theory 49 (2003), no. 1, 61-75
  6. R. Kantrowitz and M. M. Neumann, Disjointness preserving and local operators on algebras of differentiable functions, Glasg. Math. J. 43 (2001), no. 2, 295-309
  7. L. Narici and E. Beckenstein, The separating map: a survey, Rend. Circ. Mat. Palermo (2) Suppl. No. 52, Vol. II (1998), 637-648
  8. L. Y. H. Yap, Every Segal algebra satisfies Ditkin's condition, Studia Math. 40 (1971), 235-237 https://doi.org/10.4064/sm-40-3-235-237
  9. E. Beckenstein and L. Narici, Subadditive separating maps, Acta Math. Hungar. 88 (2000), no. 1-2, 147-167 https://doi.org/10.1023/A:1006769014570
  10. J. J. Font, Automatic continuity of certain isomorphisms between regular Banach func- tion algebras, Glasgow Math. J. 39 (1997), no. 3, 333-343 https://doi.org/10.1017/S0017089500032250
  11. M. A. Chebotar, W. F. Ke, P. H. Lee, and N. C. Wong, Mappings preserving zero products, Studia Math. 155 (2003), no. 1, 77-94 https://doi.org/10.4064/sm155-1-6

Cited by

  1. Fixed points of subadditive maps and some non-linear integral equations vol.19, pp.2, 2017, https://doi.org/10.1007/s11784-017-0420-6